Matematicki Vesnik, Vol. 59, No. 3, pp. 125-134 (2007)

Generalized maximum principles for linear elliptic equations

M. M. Al-Mahameed

Publishers' note: The paper has been revoked on May 29, 2009, as it turned out that it plagiarises the article: Y. Pinchover, "On the maximum and anti-maximum principles", in: Differential equations and mathematical physics, Proceedings of an international conference, Birmingham, AL, USA, March 16-20, 1999, AMS/IP Stud. Adv. Math. 16, 323-338, 2000.

[Previous Article] [Next Article] [Contents of this Number]
© 2007–2009 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition